Martingale convergence theorems for tensor splines

From MaRDI portal
Revision as of 07:17, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6203435

DOI10.4064/SM220925-10-11arXiv2101.08971OpenAlexW4390877738WikidataQ130082939 ScholiaQ130082939MaRDI QIDQ6203435

Markus Passenbrunner

Publication date: 28 February 2024

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2101.08971









Cites Work




This page was built for publication: Martingale convergence theorems for tensor splines